# SDR SWAA2020093018477

- Difficulty date: September 28, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 44,891 hours, 26,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD RT CABIN EMERGENCY LIGHTS INOPERABLE.  R & R FWD RT EMERGENCY LIGHT BATT PACK, IAW AMM 33-51-06.
